Galilei- und Lorentz-Gruppen in affinen Ebenen.

Günter Pickert

Mathematische Zeitschrift (1970)

  • Volume: 117, page 83-96
  • ISSN: 0025-5874; 1432-1823

How to cite


Pickert, Günter. "Galilei- und Lorentz-Gruppen in affinen Ebenen.." Mathematische Zeitschrift 117 (1970): 83-96. <>.

author = {Pickert, Günter},
journal = {Mathematische Zeitschrift},
pages = {83-96},
title = {Galilei- und Lorentz-Gruppen in affinen Ebenen.},
url = {},
volume = {117},
year = {1970},

AU - Pickert, Günter
TI - Galilei- und Lorentz-Gruppen in affinen Ebenen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 117
SP - 83
EP - 96
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.